# SDR USAA2011102600025

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 41,348 hours, 16,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367228500000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DELAMINATION CARGO FLOOR PANEL 131CG BETWEEN FR28 TO FR53 & BETWEEN S38L S38R.  REPLACED FLOOR PANEL 131CG IAW A319 SRM 53-02-00.
